MathSciNet Relay Station
MathSciNet bibliographic data
MR969527 (89k:20067) 20H05 (11F06)
Tan, De Lin On two-generator discrete groups of Möbius transformations. Proc. Amer. Math. Soc. 106 (1989), no. 3, 763–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement